# SDR AMWA80870

- Difficulty date: November 20, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Engine: Pwa PT6A67D
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENTION FOR LANDING IN DFW, THE CREW NOTED LT MAIN LANDING GEAR ANNUNCIATOR DID NOT SHOW GEAR DOWN AND LOCKED. CREW THEN COMPLIED WITH EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY. LANDED SAFELY WITHOUT FURTHER INCIDENT.
